# SDR MALA040699

- Difficulty date: October 13, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N512XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2326
- Aircraft time: 13,338 hours, 13,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6122751
- Part serial: 9803379
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CAPACITY INSPECTION IN MSP, EMERGENCY BATTERY PACK P/N 61-2275-1, S/N 9803379 REMOVED FOR SCHEDULED CAPACITY CHECK, CAPACITY CHECK FAILED.  MAINTENANCE DEEP CYCLED & UNIT PASSES CMM CHECKS.  RETURNED TO SERVICE 10/16/04.
